MAUDE Adverse Event Report: NATUS NEURO INCORPORATED CODMAN EXT DRAINAGE SYSTEM III WITHOUT VENT CATH; SHUNT, CENTRAL NERVOUS SYSTEM & COMPS

NATUS NEURO INCORPORATED CODMAN EXT DRAINAGE SYSTEM III WITHOUT VENT CATH; SHUNT, CENTRAL NERVOUS SYSTEM & COMPS
Model Number 821731
Medical Device Problem Code Failure to Disconnect (2541)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 09/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Based on investigation information, eds iii visually inspected, confirmed patient line stop cock was cracked.Root cause determined to be over tightening due to atypical force when attaching tubes to the patient line stop cock, as noted in the ifu finger tighten when attaching devices.
 
Event or Problem Description
Eds3 leaked fluid from the three way tap following patient being rolled.

Brand Name
CODMAN EXT DRAINAGE SYSTEM III WITHOUT VENT CATH
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM & COMPS
Manufacturer (Section D)
NATUS NEURO INCORPORATED
3150 pleasant view road
middleton WI 53562
MDR Report Key8274764
Report Number3010611950-2019-00001
Device Sequence Number16470444
Product Code PSP
UDI-Device Identifier10886704040910
UDI-Public10886704040910
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K954021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number821731
Device Catalogue Number821731
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2019
Initial Report FDA Received Date01/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR